Good Neighbor Pharmacy Aspirin (NSAID), 1 Bottle, 100 Tablets, By AmerisourceBergen

Regular price $8.98

Good Neighbor Pharmacy Aspirin (NSAID), 1 Bottle, 100 Tablets, By AmerisourceBergen

  • Pain Reliever / Fever Reducer
  • Regular Strength

Uses:
Temporarily Relieves: Minor pain of arthritis, headache, muscle pain, menstrual pain, toothache, pain and fever colds

Directions:
Drink a full glass of water with each dose. Adults and children 12 years of age and over take 1 or 2 Tablets every 4 Hours or 3 Tablets every 6 hours, not to exceed 12 Tablets in a 24 hours unless directed by a Doctor. Children under 12 years of age, DO NOT USE, unless directed by a Doctor.

Warning:
Reye's Syndrome: Children and teenagers who have or are recovering from Chicken Pox or Flu-Like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a Doctor because these symptoms could be and early sign of Reye's Syndrome, a rare but serious illness. Allergy Alert: Aspirin may cause a severe allergic reaction, which may include; Facial swelling, Shock, Hives, Asthma (Wheezing). Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you: are age 60 or older, take blood thinning (anticoagulant) or steroid drug, take other drugs containing prescription or nonprescription NSAID's [Aspirin, Ibuprofen, Naproxen or others], take more or for a longer time that directed. Have had stomach ulcers or bleeding problems. Have 3 or more alcoholic drinks every day while using this product.

DO NOT USE: If you are allergic to aspirin or any other pain reliever/fever reducer. If you have ever had an allergic reaction to this product or any of its ingredients. Ask a Doctor before use if: You are taking a diuretic. Stomach bleeding warning applies to you. You have a history of stomach problems, such as heartburn. You have high blood pressure, heart disease, liver cirrhosis, or kidney disease. You have asthma. Ask a Doctor or Pharmacist before use if you are: Taking a prescription drug for Gout, Diabetes, Arthritis. Stop use and ask a Doctor if: An allergic reaction occurs. Seek medical help right away. You experience any of the following signs of stomach bleeding, vomit blood, have bloody or black stools, have stomach pain that does not get better, feel faint, ringing in the ears or a loss of hearing occurs. Pain gets worse or lasts more than 10 days, fever get worse or lasts more than 3 days, new symptoms occur, redness or swelling is present. These could be signs of a serious condition.

If pregnant or breastfeeding: Ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless definitely directed to do so by a Doctor because it may cause problems in the unborn child or complications during delivery. In case of overdose, get medical help or contact a Poison Control Center Immediately. KEEP OUT OF REACH OF CHILDREN.

Active Ingredients:
Aspirin 325mg (NSAID)* Pain reliever/Fever reducer
* Nonsteroidal Anti-Inflammatory Drug

Inactive Ingredients:
Corn Starch, Hypromellose, Polyethylene Glycol, Propylene Glycol

Made In: USA
UPC: 087701433979